# SDR SWAA2020052176341

- Difficulty date: May 8, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 727G - 787+14 LBL22 WL156 Z-ANGLE HAS CORROSION UPPER SURFACE / BLENDED CORROSION ON AFT CARGO L/H Z-ANGLE STA 727G-787+14 VERIFIED MATERIAL LOSS ORIG 'T' .040 REM T.030 LOSS OF .010 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED AFT CARGO L/H Z-ANGLE STA 727F+10 - 849 IAW B737-800 SRM 53-00-53-1A-2; 53-00-53-2R-5 P/N BAC 1496-377 7075-T6 ATAG A49856 TOOL# 36644 CAL DUE 29SEP20 BOEING DWG 146A7500 REV - P/N BAC1496-377 7075-T6 ATAG A49856
